# SDR AALA20111118TUL01

- Difficulty date: November 17, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 76,471 hours, 12,148 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GYE - INFLIGHT SCL-MIA.  CREW REPORTED ACCT RIGHT ENGINE GENERATOR INOPERATIVE WITH AUXILIARY POWER UNIT ON MEL. EMERGENCY DECLARED FLIGHT DIVERTED GYE LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT INTEGRATED DRIVE GENERATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
